BibTeX record journals/amco/LiZQW19

download as .bib file

@article{DBLP:journals/amco/LiZQW19,
  author       = {Wei Li and
                  Hengming Zhao and
                  Rongcun Qin and
                  Dianhua Wu},
  title        = {Constructions of optimal balanced (m, n, 4, 5, 1)-OOSPCs},
  journal      = {Adv. Math. Commun.},
  volume       = {13},
  number       = {2},
  pages        = {329--341},
  year         = {2019},
  url          = {https://doi.org/10.3934/amc.2019022},
  doi          = {10.3934/AMC.2019022},
  timestamp    = {Mon, 08 Jun 2020 22:17:54 +0200},
  biburl       = {https://dblp.org/rec/journals/amco/LiZQW19.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}